# SDR DALA2019110606452

- Difficulty date: November 5, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 84,544 hours, 38,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN CLIP AT FR 30 BETWEEN STR 42R AND STR 41R IN FWD CARGO COMPARTMENT, REPLACED CLIP AT FR30 BTW STR 42R AND STR41R IN FWD CARGO COMPARTMENT AS PER SRM 51-72-11 AND 51-42-00 DWG D5323072020002
